MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER AND PAYKEL HEALTHCARE; NASAL CANNULA

FISHER & PAYKEL HEALTHCARE LTD FISHER AND PAYKEL HEALTHCARE; NASAL CANNULA
Model Number OJR416
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in (b)(6) reported via a fisher & paykel healthcare (f&p) field representative that the wigglepad of an ojr416 optiflow junior 2 nasal cannula was not sticking.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject device, ojr416 optiflow junior 2 nasal cannula was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the evaluation of the information provided by the healthcare facility and our knowledge of the product.Results: the healthcare facility reported that the wigglepads of an ojr416 optiflow junior 2 nasal cannula were not sticking.Conclusion: we are unable to determine the cause of the reported event.The user instructions illustrate in pictorial format the correct set-up and proper use of the optiflow junior 2 nasal cannula.They also state the following: - check the cannula remains secure.Replace the wigglepads 2 if required.
 
Event or Problem Description
A healthcare facility in massachusetts reported via a fisher & paykel healthcare (f&p) field representative that the wigglepads of an ojr416 optiflow junior 2 nasal cannula were not sticking.There was no reported patient involvement.

Brand Name
FISHER AND PAYKEL HEALTHCARE
Common Device Name
NASAL CANNULA
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23846920
Report Number9611451-2025-02063
Device Sequence Number15852839
Product Code BTT
UDI-Device Identifier09420012435958
UDI-Public(01)09420012435958(10)2103712135(11)250410(17)300410
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K222197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOJR416
Device Catalogue NumberOJR416
Device Lot Number2103712135
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown